Join the 'Tryptophan' group to help and get support from people like you.
We found 33 questions associated with the 'Tryptophan' topic.
diagnosed with depression taking effexor and ability 1mg
Posted 13 Mar 2015 • 0 answers
... that I stopped and never took it again after 3 days started feeling quite ill with change in mood, low energy, muscle weekness, lack of appetite and slight numbness in my face. Its now 8 days on ...
Posted 5 Nov 2014 • 0 answers
Taking lexapro and protein powder(contains l tryptophan). Is this going to cause serotonin syndrome?
Have been agitated ,confused and memory problems. Its only protein powder, naturally contain amino acids including tryptophan.
Posted 29 Aug 2013 • 3 answers
Is it true that you should not take L-Tryptophan if you are taking Prozac? Thank you
Posted 15 Jul 2013 • 1 answer
My kid's doctor prescribe it, but is coming in powder and hard to dissolved, stills hard as small sand's stones. Even to remove from the glass I have to leave it for a while into warm ...
Posted 10 Apr 2013 • 3 answers
... can try a prescription ssri for ocd. Am still very nervous about trying a prescription. In the past, I couldn't tolerate an ssri for more than 2 or 3 days. I've read such good things ...
Posted 24 Dec 2012 • 1 answer
... question is: Is Tryptophan an ingredient in certain medications? Or, is Tryptophan it's own individual medication? I am already diagnosed with Clinical Depression and Mood swings and ...
Posted 18 Dec 2012 • 3 answers
Do you know if symptons will go away or increase after stop taking?
Posted 26 Aug 2011 • 2 answers
... contained 500 mg of tryptophan the night before. Is it safe to take my prozac? Or how long should I wait?
Posted 16 Jun 2011 • 2 answers
Posted 6 Aug 2011 • 1 answer
Tryptophan - Was on 300 mgs 5-HTP for about 1mo; coming off Opana's to Methadone-MY CHOICE - after 6
Trying to find out more info about L-trytophan... Had tried 5htp while I was going down from Opana's to Methadone - MY DECISION; I refused to take more - had been on it since it first came ...
Posted 30 Mar 2011 • 3 answers